# SDR REXA2021091000719

- Difficulty date: August 11, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Gouged
- Location: Bs 549-565 Rbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H OUTBD SEAT TRACK GOUGED IN 2 PLACES AT F.S. 549 & 565, RBL9.
"	"REMOVED SEAT TRACK IAW CRJ900 SRM 53-00-49-000-801-A12 AND INSTALLED 
NEW P/N SH690-33407-1 IAW CRJ900 SRM 53-00-49-400-801-A12, STA485-581
485-581 RBL9 WVAC EMP STAMP # 769 MTC                                
"
